# SDR AWXA0000332

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 54,292 hours, 44,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831866
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, EMERGENCY LIGHTS AT ROWS 15 - 20 INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  RECOMMENDATION:  CLOSE, A/C HAS HISTORY OF E-LIGHT PROBLEMS, NONE DIRECTLY RELATED IN LAST 60 DAYS.
